# SDR CA020613001

- Difficulty date: June 13, 2002
- Submitted: June 25, 2002
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fitting
- Part number: C3WF24
- Condition: Worn
- Location: Center Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PUSH PULL ROD ATTACH POINT ON THE FOREFLAP HAD PLAY. UPON INSPECTION WE FOUND THAT THE RIBS HOLDING THE BRACKET FOR THE PUSH PULL ROD WAS CRACKED AND HAD LOOSE RIVETS.
